# SDR A6WA201040699

- Difficulty date: September 15, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 23,771 hours, 21,516 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP OTBD VANE TRUCK IS NEARLY FLUSH WITH VANE SKIN.  REQUIRES BUTTE DOOR RIGGING AFTER REPAIR.  R & R LT OTBD FLAP VANE OTBD TRACK PN 601R14502-1, IAW REO 601R-57-53-016.
